# SDR ASAA2019031428615

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 40,515 hours, 12,135 cycles
- Engine: Cfmint CFM567B273
- Engine time: 40,186 hours, 12,054 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Frame
- Part number: CFM567B273
- Part serial: 896735
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 40,186 hours, 12,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NR 2 ENGINE FAN FRAME NUTPLATES EXCEED ALLOWABLE BLEND LIMIT PER AMM 72-23-05-700-801-F00. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG REF T/C 78471000 AND 78471001.
